# SDR A6WA201643800

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6007522126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM 2 HYD ACMP CASE DRAIN FILTER BRACKET IS CRACKED.  REPLACED BRACKET FOR NR 2 HYD ACMP CASE DRAIN FILTER IAW SRM 51-42-06.
